# SDR AALA201505119004

- Difficulty date: May 8, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 22,441 hours, 7,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT SIGN, COVER MISSING AT DOOR 4L, ON WALL LT OF SLIDE PACK.  REPLACED THE MISSING DOOR 4L EMER EXIT SIGN.
